UM
(Note: the search results are based on claimed items)

Browse/Search Results:  1-1 of 1 Help

Filters            
Selected(0)Clear Items/Page:    Sort:
A high-order ADI scheme for the two-dimensional time fractional diffusion-wave equation Journal article
International Journal of Computer Mathematics, 2015,Volume: 92,Issue: 5,Page: 970-979
Authors:  Wang Z.;  Vong S.
Favorite  |  View/Download:1/0  |  Submit date:2018/12/24
Compact Adi Scheme  Convergence  Finite Difference Scheme  Fractional Diffusion-wave Equation  Weighted And Shifted Grünwald Difference Operator